# SDR SWAA2016011948157

- Difficulty date: December 15, 2015
- Submitted: January 20, 2016
- Operation: Air carrier
- Aircraft: N622SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27932
- Aircraft time: 62,781 hours, 50,073 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 65C2520417
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPPER SKIN CRACKED, AT FASTENER HOLE AFT OF REAR SPAR, AT RSS 270.  REPAIRED SKIN IAW ER & EA.
